I went to my 2nd Dermatologist appointment a few days ago. I told him I was allergic to Doxycycline. He prescribed Azithromycin 250 mg for me. I have to take the Z-pak first (2 pills the first day and then one pill for the next 4 days). Then I'm supposed to take 3 pills a week (Monday, Wednesday, and Friday) for 5 more weeks.
I read online (I googled Zithromax and Acne) from a 2001 blog that Zithromax (I got the generic brand of it from the drugstore) can give you an allergic reaction 1 week after you finish the Z-pak. Small red bumps on the upper torso.
The Tazorac has been working but my skin is still not clear. I can't say it's not clearing my skin because it is. Just not as much as I had expected. I still have pimples and scars and huge pores. I am peeling but not as much as I had expected, which is great news.
I'm also using Johnson's Purpose Gentle cleanser and Neutrogena's Evenly Visible Daily Moisturizer with SPF 15.
I really hope Azithromycin works but I can't find much info on it online.
- 0 comments
- 242 views